Russian version English version
Volume 16   Issue 1   Year 2021
A Fractional Epidemic Model with Mittag-Leffler Kernel for COVID-19

Hassan Aghdaoui1, Mouhcine Tilioua1, Kottakkaran Sooppy Nisar2, Ilyas Khan3

1MAMCS Group, FST Errachidia, Moulay Ismail University of Meknes, P.O. Box 509 Boutalamine, 52000, Errachidia, Morocco
2Department of Mathematics, College of Arts and Science, Prince Sattam bin Abdulaziz University, Wadi Aldawaser, 11991, Saudi Arabia
3Department of Mathematics, College of Science Al-Zulfi, Majmaah University, Al-Majmaah 11952, Saudi Arabia

Abstract. The aim is to explore a COVID-19  SEIR model  involving Atangana-Baleanu Caputo type (ABC) fractional derivatives. Existence, uniqueness, positivity, and boundedness of the solutions for the  model are established. Some stability results of the proposed system are also presented. Numerical simulations results obtained in this paper, according to the real data, show that the  model is more suitable for the disease evolution. 

Key words: epidemic model,  SEIR, COVID-19, incidence rate, equilibrium points, ABC fractional derivative, existence and uniqueness, numerical simulations.


Table of Contents Original Article
Math. Biol. Bioinf.
doi: 10.17537/2021.16.39
published in English

Abstract (eng.)
Abstract (rus.)
Full text (eng., pdf)


  Copyright IMPB RAS © 2005-2024